# SDR GLBA20060801

- Difficulty date: July 10, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 21,338 hours, 27,202 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE / STEAM IN CABIN FROM ROWS 2-7, STOPPED WHEN ENVIROMENTAL SYSTEM WAS TURNED OFF.  OPERATIONAL CHECK OF ENVIROMENTAL SYSTEM SATISFACTORY, NO FAULTS FOUND.
